# SDR FDEA201009173531

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 377, BL 0, RBL 10, UPPER TEE CORRODED.  REMOVED CORROSION PER SRM 51-10-02. CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-51, FIG.101, DETAIL 3.  REMOVED DAMAGED AREA OF THE FLOORBEAM PER SRM 53-00-  51. FABRICATED NEW TEE AND REPAIR ANGLES PER SRM 53-00-51, FIG.201, REPAIR 3. LOCATED/DRILLED PER SRM 51-40-05. INSTALLED ALL REPAIR PARTS PER SRM 51-40-02, AND SRM 53-00-51, FIG.201, REPAIR 3,  MAJOR REPAIR.
